Jump to content
ACN Latitudes Forums

Recommended Posts

DS just started Biaxin two days ago. He seemed to be doing okay with it. I know to make sure he eats prior to taking it and he is eating 2 activia yogurts daily. This morning, he was fine, ate a bowl of cereal, had his biaxin and off to school. I promptly got a call to pick him up because he threw up at school. He doesn't seem ill at all.

 

Amoxi didn't work for him and he can't take augmentin. I'd like to be able to work the biaxin out. Is this something he is likely to get used to? Is there something else I should have him eat with it that would help him more?

Link to post
Share on other sites
DS just started Biaxin two days ago. He seemed to be doing okay with it. I know to make sure he eats prior to taking it and he is eating 2 activia yogurts daily. This morning, he was fine, ate a bowl of cereal, had his biaxin and off to school. I promptly got a call to pick him up because he threw up at school. He doesn't seem ill at all.

 

Amoxi didn't work for him and he can't take augmentin. I'd like to be able to work the biaxin out. Is this something he is likely to get used to? Is there something else I should have him eat with it that would help him more?

 

it may just take a day or two for his tummy to adjust. my son felt really nauseous the 2nd day. the 3rd day he was a little queasy. since then he has been fine. he eats a lot of bananas, which he says settles his stomach. you could try that?

Link to post
Share on other sites

Thank you. That is good to hear.I have bananas and will try to get him to eat one. He isn't much of a fan. He is eating fine and I am having a VERY hard time explaining the concept of "when you come home sick from school - no you do not go out and ride your scooter all day". I forgot to ask the school if he is excluded tomorrow. Better call the nurse and check in. I'd bet even if that is their policy, they'll understand. He is totally fine so I'm sure it's the meds.

 

Wonder what my chances are of convincing him to take a nap with me ? -_-

Link to post
Share on other sites
Thank you. That is good to hear.I have bananas and will try to get him to eat one. He isn't much of a fan. He is eating fine and I am having a VERY hard time explaining the concept of "when you come home sick from school - no you do not go out and ride your scooter all day". I forgot to ask the school if he is excluded tomorrow. Better call the nurse and check in. I'd bet even if that is their policy, they'll understand. He is totally fine so I'm sure it's the meds.

 

Wonder what my chances are of convincing him to take a nap with me ? :wacko:

 

My dd8 isn't on biaxin she is on duricef but was having the same problem the 1st week she was on it.. but she has been on it for a month now and as long as she has enough in her stomic now she doesn't have any issues.. Since she needs the yogurt and something on her tummy with the duricef We sort of combined the two.. in the morning she gets her yogurt then her meds. right before bed she gets another yogurt and then her 2nd dose of meds.. Though this morning I saw we had ran out of the yogurt so she just ate a donut(yes healthy nuts LOL we were rushing out the door to an appt this morning) and I gave her the duricef after the 1st bit of the donut and told her to eat the rest in the car.. ONLY 30 mins later he stomic was all upset and she was having stomic pains all morning.. we won't be doing that again..

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...